# SDR SWIA200820394

- Difficulty date: August 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 11,796 hours, 7,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CROSSBEAM AT FS 280 CRACKED AT RBL11 AND LBL11.  REPAIRED PER REO.
